Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Birmingham, AL

January 30, 2013Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 10:57 AM CST for Tallapoosa County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 10:57 AM CST (16:57 UTC)
Expired
Jan 30, 2013, 11:30 AM CST
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Jan 30, 10:57 AM CSTTSTM WND DMG2 Ne Martin Dam, ALTREES DOWN ON OVERLOOK DRIVE. ESTIMATED WIND SPEED 50 MPH.
Jan 30, 11:07 AM CSTTSTM WND DMGJacksons Gap, ALTREES DOWN ON MAIN STREET IN JACKSONS GAP. ESTIMATED WIND SPEED 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 5:15 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS54 KBMX 301657
SVRBMX
ALC123-301730-
/O.NEW.KBMX.SV.W.0014.130130T1657Z-130130T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1130 AM CST

* AT 1056 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR MARTIN LAKE AT KOWALIGA...OR 7
  MILES EAST OF EQUALITY...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDER CITY...DADEVILLE...WIND CREEK STATE PARK...JACKSONS'
  GAP...JACKSONS GAP...HILLABEE CREEK...NEW SITE AND GOLDVILLE.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST WEDNESDAY
AFTERNOON FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3267 8591 3270 8591 3274 8588 3275 8589
      3275 8595 3277 8595 3277 8597 3275 8598
      3275 8601 3290 8601 3311 8577 3310 8559
      3296 8559
TIME...MOT...LOC 1656Z 220DEG 53KT 3279 8593

$$

75
1 follow-up statement
591 
WWUS54 KBMX 301718
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CST WED JAN 30 2013

ALC123-301730-
/O.CON.KBMX.SV.W.0014.000000T0000Z-130130T1730Z/
TALLAPOOSA AL-
1118 AM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLAPOOSA COUNTY UNTIL 1130 AM CST...

AT 1118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF JACKSONS' GAP...
OR 8 MILES NORTH OF DADEVILLE...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  DAVISTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3290 8573 3289 8579 3292 8583 3310 8577
      3311 8572 3310 8560 3308 8559 3296 8559
TIME...MOT...LOC 1718Z 224DEG 46KT 3298 8571

$$

77/GLEASON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:46 AM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Jan 30, 6:46 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 AM CST WED JAN 30 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

WHAT WAS LEFT OF THE SQUALL LINE/QLCS HAS NOW BECOME VERY BROKEN
IN APPEARANCE...AND CELLS ARE FORMING OUT AHEAD OF THE LINE. LIGHTNING
HAS REALLY INCREASED WITH AN INTENSIFYING LINE OF STORMS ACROSS
SOUTHEASTERN MISSISSIPPI...AND SURFACE MESOANLYSIS HAS REVEALED
THAT A WEAK AREA OF LOW PRESSURE HAS NOW BEGUN TO FORM NEAR
HATTIESBURG MISSISSIPPI. THIS WILL BECOME VERY PROBLEMATIC
THROUGH THE MORNING HOURS FOR OUR SOUTHERN SECTIONS OF THE
CWA...WHERE 68+ DEWPOINTS ARE BEGINNING TO GET ADVECTED NORTHWARD.
DEWPOINTS OF 66 HAVE BEEN ADVECTED AS FAR NORTH AS WINSTON AND
CULLMAN COUNTY. FRESH OFF THE PRESS...THE 12Z KBMX SOUNDING
MODIFIED FOR THE CURRENT SURFACE CONDITIONS REVEALS OVER 1000 J/KG
OF CAPE WITH A VERY WEAK CAP ABOUT TO BE BROKEN...WHICH WILL MEAN
THE LIKELIHOOD FOR TORNADIC DEVELOPMENT WILL CONTINUE OUT AHEAD OF
THE BROKEN LINE OF SHOWERS AND STORMS. THE ADDITION OF THE WEAK
AREA OF LOW PRESSURE ACROSS SOUTHERN MISSISSIPPI WILL NO DOUBT
CONTINUE TO INCREASE SHEAR ACROSS THE AREA AS WELL. SO THE FIRST
THREAT THAT WE WILL SEE IN THE NEXT COUPLE OF HOURS...WILL BE THE
ROTATING CELLS OUT AHEAD OF THE LINE AND WITHIN THE OLD QLCS
STRETCHING NORTHEASTWARD FROM SUMTER COUNTY NORTHEAST TO CULLMAN
COUNTY. BASED ON RADAR TRENDS...THE BEST DAMAGING STRAIGHT LINE
WIND THREAT LOOKS TO BE MATERIALIZING ACROSS SOUTHEASTERN
MISSISSIPPI...AND THAT LINE OF STORMS WILL MOVE ACROSS THE
SOUTHERN PORTIONS OF OUR CWA THROUGH THE MORNING HOURS. ALSO...THE
DAMAGING WIND THREAT WILL STILL BE POSSIBLE IN ANY STORM THAT IS
CAPABLE OF MIXING DOWN THE EXTREMELY STRONG WINDS ALOFT.

56/GDG

&&

.AVIATION...
12Z TAF DISCUSSION.

MVFR CIGS ARE PREVAILING FOR MOST LOCATIONS...AND HAVE DECIDED TO GO
WITH PREVAILING MVFR FOR ALL TERMINALS THROUGH THE PERIOD IN THE
NEAR TERM. AS HEAVIER RAINFALL PASSES OVER ANY TERMINAL
LOCATION...CIGS AND VIS COULD SUDDENLY DROP AT ANY TIME. WITH CELLS
DEVELOPING OUT AHEAD OF THE SQUALL LINE...HAVE ADDED IN VCTS FOR
KBHM AND KEET THROUGH THE NEAR TERM. WINDS WILL REMAIN VERY GUSTY
THROUGH THE MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE FROM THE
SOUTH.

AS FAR AS THE TIMING OF THE SQUALL LINE...THE LINE ITSELF IS
BECOMING MORE BROKEN THAN IT WAS EARLIER THIS MORNING...BUT HAVE
STILL TRIED TO TIME THE ARRIVAL OF STRONGER WINDS AND SQUALLS AT
KTCL...KBHM...AND KEET. IF THE LINE BECOMES MORE BROKEN...WILL AMEND
BASED ON A WESTERLY WIND SHIFT THROUGH THE MORNING INSTEAD OF A
SQUALL...WITH TSRA CONTINUED TO BE MENTIONED.

DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE
PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD.
AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF
STORMS BUT WILL REMAIN GUSTY.

56/GDG

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Jan 30, 10:50 AM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1050 AM CST WED JAN 30 2013

ALZ011>015-017>050-311700-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1050 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE TODAY
ALONG AND EAST OF A LINE FROM ANNISTON...TO CLANTON...TO SELMA.
ISOLATED SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE
POSSIBLE AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH
INTO THE AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE
TORNADOES BEFORE THE SQUALL LINE WORKS INTO THE AREA.

WINDY CONDITIONS WILL ALSO CONTINUE ACROSS PORTIONS OF CENTRAL
ALABAMA ALONG AND EAST OF A GADSDEN...TO CALERA...TO MYRTLEWOOD LINE
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF
UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN AND
NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON.

08/MK

In the hours before

Local storm report, Jan 30, 8:53 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             MOUNTAIN BROOK          33.49N 86.74W
01/30/2013  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

&&

MROSE
Local storm report, Jan 30, 9:01 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             HAMILTON                34.14N 87.98W
01/30/2013  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN HAMILTON.

0532 AM     TSTM WND DMG     2 NW FAYETTE            33.71N 87.86W
01/30/2013                   FAYETTE            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE

0605 AM     TSTM WND DMG     2 SW NESMITH            34.15N 87.14W
01/30/2013                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON COUNTY ROAD 40 JUST WEST OF
            COUNTY ROAD 77.

0614 AM     TSTM WND DMG     SARDIS                  34.23N 87.12W
01/30/2013                   WINSTON            AL   EMERGENCY MNGR

            HANGER DAMAGE AT SARDIS AIPORT AND DAMAGE TO A CHURCH IN
            SARDIS

0618 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
01/30/2013                   AUTAUGA            AL   EMERGENCY MNGR

            TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31

0835 AM     HAIL             BIRMINGHAM              33.53N 86.80W
01/30/2013  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT

0840 AM     HAIL             MOUNTAIN BROOK          33.49N 86.74W
01/30/2013  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

&&

GGOGGINS
Local storm report, Jan 30, 9:23 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            POWER LINES DOWN ON 13TH STREET AND A TREE DOWN/POWER
            LINES DOWN AT INTERSECTION OF HWY 21 AND HWY 280

&&

GGOGGINS
Local storm report, Jan 30, 9:38 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HEAVY RAIN       BYNUM                   33.61N 85.96W
01/30/2013  E0.00 INCH       CALHOUN            AL   AMATEUR RADIO

            HEAVY RAIN CONTINUED MORE THAN 30 MINUTES.

&&

MBAER
Local storm report, Jan 30, 10:55 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
01/30/2013                   CALHOUN            AL   LAW ENFORCEMENT

            STREET FLOODING REPORTED ON HALE AND ELM STREETS IN
            OXFORD AND CONSIDERED TO BE DANGEROUS BY POLICE.

&&

REM
Local storm report, Jan 30, 10:56 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      ANNISTON                33.66N 85.81W
01/30/2013                   CALHOUN            AL   LAW ENFORCEMENT

            SOME STREET FLOODING REPORTED ON THE WESTERN SIDE OF
            ANNISTON.

&&

REM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 4:34 AM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 5:49 AM CSTTornado WarningBMXTuscaloosa, Walker41 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:00 AM CSTSevere Thunderstorm WarningBMXHale, Marengo45 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 9:43 AM CSTFlash Flood WarningBMXJefferson3 hr
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr
Jan 30, 2:03 PM CSTSevere Thunderstorm WarningBMXBarbour, Lee, Pike, Russell57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.